Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Iwantoff2013
If I take a lower dose for 1 day..
  1. #1
    DiamondAngel is offline Junior Member
    Join Date
    Feb 2015
    Posts
    39

    Default If I take a lower dose for 1 day..

    There was some snow today while I'm out of town. I'm unable to drive home bc the roads are so bad. I'm on 50mg of methadone daily. Luckily, I had 20 mg extra or I would've had nothing today. I took it about 3 hours ago and so far if feel just fine. I'm wondering, will I be ok just til tomorrow when I c an get home to take my regular dose? Or am I going to get super sick sometime today bc I took so much less than I'm used to? Any answers or suggestions would be appreciated I'm very nervous. Thanks

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Hey there. You should be ok. Methadone has a very long half-life, so you won't go into full WD or anything. You may feel less than stellar, but you'll be fine.

    Kat
    Randy35 likes this.

  3. #3
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,304

    Default

    Quote Originally Posted by DiamondAngel View Post
    There was some snow today while I'm out of town. I'm unable to drive home bc the roads are so bad. I'm on 50mg of methadone daily. Luckily, I had 20 mg extra or I would've had nothing today. I took it about 3 hours ago and so far if feel just fine. I'm wondering, will I be ok just til tomorrow when I c an get home to take my regular dose? Or am I going to get super sick sometime today bc I took so much less than I'm used to? Any answers or suggestions would be appreciated I'm very nervous. Thanks

    Hey Angel - I remember posting to you on your other thread. It would really be helpful if you could stick to one thread. That way all your info would be in one place and make it easier to re-read your progress. No worries.

    I agree with Kat and you should be just fine taking the 20mg. I see you haven't reduced your 50mg dose as of yet for the intended switch to subs. Now would be a very good time to get started! Having only 20mg today may work in your favor.

    When you get back to dosing tomorrow you can make the reduction. I previouslt suggested you could reduce by 5mg every 2 weeks or so. Maybe tomorrow you could take 45mg and remain at that dose a week and continue with that process.

    Like Kat said, you may not be feeling perfect today with the lower dose, but tomorrow taking 45mg would really help you to feel better I bet. This may be the little push you need to get started reducing! My thoughts anyway. Take care.

    -Randy

  4. #4
    DiamondAngel is offline Junior Member
    Join Date
    Feb 2015
    Posts
    39

    Default

    It's not for lack of trying that I haven't reduced. I asked my counselor, and she told me to just ask the nurses in the med room. So I asked them and THEY said I need to fill out a form with my counselor. And then today I'm out town can't get back bc of snow. They gave me the run around, but I'm thinking of just reducing straight to 40 bc I've taken 40 several times and felt the exact same as I do on 50.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22